Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 609189, 9 pages
http://dx.doi.org/10.1155/2011/609189
Research Article

Monotone Positive Solutions for an Elastic Beam Equation with Nonlinear Boundary Conditions

Department of Applied Mathematics, Lanzhou University of Technology, Gansu, Lanzhou 730050, China

Received 19 April 2011; Accepted 2 August 2011

Academic Editor: Angelo Luongo

Copyright © 2011 Jian-Ping Sun and Xian-Qiang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. R. Aftabizadeh, “Existence and uniqueness theorems for fourth-order boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 116, no. 2, pp. 415–426, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. R. P. Agarwal, “On fourth order boundary value problems arising in beam analysis,” Differential and Integral Equations, vol. 2, no. 1, pp. 91–110, 1989. View at Google Scholar · View at Zentralblatt MATH
  3. Z. Bai, “The upper and lower solution method for some fourth-order boundary value problems,” Nonlinear Analysis, vol. 67, no. 6, pp. 1704–1709, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Z. Bai and H. Wang, “On positive solutions of some nonlinear fourth-order beam equations,” Journal of Mathematical Analysis and Applications, vol. 270, no. 2, pp. 357–368, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Ehme, P. W. Eloe, and J. Henderson, “Upper and lower solution methods for fully nonlinear boundary value problems,” Journal of Differential Equations, vol. 180, no. 1, pp. 51–64, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. R. Graef and B. Yang, “Positive solutions of a nonlinear fourth order boundary value problem,” Communications on Applied Nonlinear Analysis, vol. 14, no. 1, pp. 61–73, 2007. View at Google Scholar · View at Zentralblatt MATH
  7. C. P. Gupta, “Existence and uniqueness theorems for the bending of an elastic beam equation,” Applicable Analysis, vol. 26, no. 4, pp. 289–304, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Y. Li, “Positive solutions of fourth-order boundary value problems with two parameters,” Journal of Mathematical Analysis and Applications, vol. 281, no. 2, pp. 477–484, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. B. Liu, “Positive solutions of fourth-order two point boundary value problems,” Applied Mathematics and Computation, vol. 148, no. 2, pp. 407–420, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Liu and W. Xu, “Positive solutions for some beam equation boundary value problems,” Boundary Value Problems, vol. 2009, Article ID 393259, 9 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. R. Ma, “Positive solutions of fourth-order two-point boundary value problems,” Annals of Differential Equations, vol. 15, no. 3, pp. 305–313, 1999. View at Google Scholar
  12. R. Ma and H. Wang, “On the existence of positive solutions of fourth-order ordinary differential equations,” Applicable Analysis, vol. 59, no. 1–4, pp. 225–231, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. P. Sun and X. Q. Wang, “Existence and iteration of monotone positive solution of BVP for an elastic beam equation,” Mathematical Problems in Engineering, vol. 2011, Article ID 705740, 10 pages, 2011. View at Publisher · View at Google Scholar
  14. Q. Yao, “Positive solutions for eigenvalue problems of fourth-order elastic beam equations,” Applied Mathematics Letters, vol. 17, no. 2, pp. 237–243, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Q. Yao, “Existence and multiplicity of positive solutions to a singular elastic beam equation rigidly fixed at both ends,” Nonlinear Analysis, vol. 69, no. 8, pp. 2683–2694, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. E. Alves, T. F. Ma, and M. L. Pelicer, “Monotone positive solutions for a fourth order equation with nonlinear boundary conditions,” Nonlinear Analysis, vol. 71, no. 9, pp. 3834–3841, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. B. Ahmad and J. Nieto, “The monotone iterative technique for three-point second-order integrodifferential boundary value problems with p-Laplacian,” Boundary Value Problems, vol. 2007, Article ID 57481, 9 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Q. Yao, “Monotone iterative technique and positive solutions of Lidstone boundary value problems,” Applied Mathematics and Computation, vol. 138, no. 1, pp. 1–9, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Q. Yao, “Monotonically iterative method of nonlinear cantilever beam equations,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 432–437, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. X. Zhang, “Existence and iteration of monotone positive solutions for an elastic beam equation with a corner,” Nonlinear Analysis. Real World Applications, vol. 10, no. 4, pp. 2097–2103, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. H. Amann, “Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces,” SIAM Review, vol. 18, no. 4, pp. 620–709, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH